# SDR WX0A1900010032343

- Difficulty date: February 13, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N307NV
- Make and model: Airbus A319-112
- Aircraft serial: 2427
- Aircraft time: 53,088 hours, 33,569 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED)(DISCREPANCY NOTED DURING AIRCRAFT HEAVY MX VISIT)  DURING ACCOMPLISHMENT OF TASK CARD 53-260-002 A CRACK WAS FOUND IN FR 66 DOOR STOP FITTING #7 ATTACHEMENT HOLE (INBD UPPER HOLE) / L2 DOOR SURROUND FR 66, CRACK AT STOP FITTING #7 UPPER INBD HOLE PERMANENTLY REPAIRED AS PER SRM 53-41-12-300-010 REV.150. REPAIR CATEGORY B, SEE SRI 53-41-12-205-009 TABLE 1, REV.150 FOR INSPECTION REQUIREMENTS, INSPECTION THRESHOLD FROM TIME OF REPAIR EMBODIMENT: 24500FC (FH NOT RELEVANT), SUBSEQUENT INSPECTION AT INTERVALS: 10700FC (FH NOT RELEVANT), INSPECTION METHOD: HFEC (REFER TO NTM 51-10-08) AND ROTOTEST (REFER TO AMM 53-41-00-220-813), FOR HOLES REPAIRED BY BUSHES WITHOUT REMOVING THE BUSH: DO HFEC AT THE FRAME WEB AROUND THE HOLES (FROM THE EDGE OF THE HOLES) AND DO ROTOTEST AT INNER HOLE OF BUSHING."
